# SDR SIMA20250712002

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 24,112 hours, 16,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 EMITS STRANGE SMELL OF DEPARTURE THAN CAME BACK ON ARRIVAL ITEM DEFERRED PER MEL 21-44 .  PERFORMED OPC OF COOLING PACKS IAW AMM 21-51-00. COULD NOT DUPLICATE SMELL ON EITHER PACK. OPC GOOD. MEL RESTORED
